# SDR CALA2011030700124

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 45,736 hours, 6,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141T5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 303 RBL 80 FLOOR SUPPORT FOUND CORRODED.  CABIN BS 303 RBL 80 FLOORBEAM UPPER CHORD CORROSION REMOVED OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND FLOORBEAM UPPER CHORD CORRODED AREA REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 1 AT BS 303 RBL 40.25 TO RBL 80 AND FORM 44.0008 ATTACHED ITEM 1-32 ACCOMPLISHED.
